I've been using Nuva Ring for about a month and a half. The last time I had my period was the first night I was SUPPOSED to insert the Nuva Ring. The RN told me to remove the ring in three weeks in order to get my period, but I haven't since. I was thinking maybe I would get it after I put it back in the next week. It makes no sense. So for the past two weeks, all I do, is wait for my period. What could this mean?
It is difficult to say what exactly is causing you to not have your period on time. Perhaps it just takes a little bit longer for the levels of hormone in your body to drop once you take out the Nuvaring, so by the time the hormone levels do drop to the certain level it is time for you to insert the Nuvaring again.
Were you always regular before you got the Nuvaring?
Discuss this issue with your doctor ... he/she may be able to do blood tests to see what is happening.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2014 • 1 answer
Posted 14 Nov 2014 • 1 answer
Posted 8 Aug 2015 • 0 answers
Posted 20 Jan 2016 • 0 answers
Posted 7 Feb 2016 • 0 answers